# SDR AWXA9500035

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Carriage
- Part number: 654648146
- Condition: Failed
- Location: Nr 7 Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 417 - DURING SCHEDULED MAINTENANCE, FOUND RT OUTBOARD MID FLAP INBOARD END BROKEN AWAY FROM NR 7 FLAP TRACK CARRIAGE.  REMOVED AND REPLACED NR 7 MAIN TRACK CARRIAGE ASSEMBLY PER BMM 27-51-81.  (Z)
